# SDR PNSA2019071601

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N687
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 23,953 hours, 24,909 cycles
- Engine: Rroyce AE2100A
- Engine time: 10,994 hours, 7,702 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 27900062348
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT ENGINE FIRE DETECT AMBER WARNING NOT ON EICAS DURING TEST, MX FOUND LT SENSE LOOP BROKEN, REMOVED AND REPLACED LT SENSE LOOP, OPS CHECKED GOOD.
